Among 3,775 patients treated with tranquilizers of the phenothiazine group, 1,472 developed extrapyramidal reactions; 21.2% had akathisia, 15.4% parkinsonism, and 2.3% dyskinesia. There was correlation between the absolute frequency of these reactions and the chemical structure and milligram potency of the phenothiazine derivative used. Akathisia and parkinsonism occurred twice as often in women as in men, but dyskinesia happened twice as often in men. Dyskinesia was most prevalent between ages 5 and 45, akathisia between 12 and 65, and parkinsonism between 15 and 80. Dyskinesia occurred the earliest, akathisia next, and parkinsonism last in the course of treatment. These reactions appeared only in neurologically susceptible patients. A close parallel was found between drug-induced and naturally occurring extrapyramidal reactions. Drug-induced striopallidal symptoms can be adequately treated with antiparkinsonian drugs.